Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the measurable bounds and the distribution of functional values of summable functions


Author: Charles N. Haskins
Journal: Trans. Amer. Math. Soc. 17 (1916), 181-194
MSC: Primary 28A20
MathSciNet review: 1501036
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501036-2
Article copyright: © Copyright 1916 American Mathematical Society